# SDR SWAA2023051725013

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 22.5 BS 867+11.75; BS 867+15.<[01] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 AND UPDATED MEASUREMENT TABLE.;[02] TOOL USED DEPTH GAGE ID ATS2472; S/N: UNKNOW; DUE DATE: 12/31/23.;[03] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT AT RBL 22.5 BS 867+11.75 AND BS 867+15: AFTER BLENDOUT AREA: L= 1.5'; W= 0.800'; D= 0.017'; ORIGINAL THIKNESS IS 0.040'; REMAINING MATERIAL : 0.023'; AND IS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2; PARR. 4A;FIG. 103; DETAIL D.;[04] VERIFIED CORRECTION ACTION ITEM 1; 2 AND 3.;[05] LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT P/N 146A7502-57 IAW SRM 51-40-05-0G-0. AND DWG. 146A7502; MATERIAL BAC1496-377#7075T62 CLAD. LOT. # 1515191-1. APPLIED CHEMICAL CONVERSION COATING IAW AMM 51-21-41-370-802. REQ. OK TO PRIMER.;[06] VERIFIED CORRECTION ITEM 5; OK TO APPLIED CHEMICAL CONVERSION COATING AND PRIMER.;[07] UPDATED MEASUREMENT TABLE.;[08] APPLIED CHEMICAL CONVERSION COATING IAW AMM 51-21-41-370-802 AND PRIMER IAW AMM 51-21-72-370-804.;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE
